# SDR 02032305

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: DM21
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the emergency floor track lighting was inoperative.  Maintenance personnel secured a loose connector for the emergency floor track lighting system.  An operational check was satisfactory and the aircraft was returned to service.
